Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 54, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 17, 2012, 4:20 AM CDT. It took effect at Sep 17, 2012, 4:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2012, 4:20 AM CDT (09:20 UTC)
- In effect from
- Sep 17, 2012, 4:00 PM CDT
- Expired
- Sep 18, 2012, 6:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
796 WHUS73 KGRB 170920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT MON SEP 17 2012 ...GUSTY NORTH TO NORTHWEST WINDS EXPECTED... .A STRONG COLD FORECAST WILL MOVE THROUGH THE STATE TODAY...BRINGING COLDER TEMPERATURES AND GUSTY NORTH WINDS LATE THIS AFTERNOON THROUGH TUESDAY MORNING. LMZ541-171730- /O.CAN.KGRB.SC.Y.0053.000000T0000Z-120917T1800Z/ /O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 420 AM CDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY. * SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT INTO EARLY TUESDAY. * WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-542-543-171730- /O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 420 AM CDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY. * SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY. * WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
449 WHUS73 KGRB 171516 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CDT MON SEP 17 2012 ...GUSTY NORTH TO NORTHWEST WINDS EXPECTED... .A STRONG COLD FORECAST WILL MOVE THROUGH THE STATE TODAY... BRINGING COLDER TEMPERATURES AND GUSTY NORTH WINDS LATE THIS AFTERNOON THROUGH TUESDAY MORNING. LMZ521-522-541>543-172330- /O.CON.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... * SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY. * WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
289 WHUS73 KGRB 172027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT MON SEP 17 2012 ...GUSTY NORTH TO NORTHWEST WINDS EXPECTED... .COLDER TEMPERATURES AND GUSTY NORTH WINDS ARE EXPECTED THIS EVENING THROUGH TUESDAY MORNING BEHIND A STRONG COLD FRONT THAT MOVED THROUGH EARLY THIS AFTERNOON. LMZ521-522-541>543-180430- /O.CON.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 PM CDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * NORTHWEST WINDS STRENGTHEN TO 15 TO 25 KTS THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY. * WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
507 WHUS73 KGRB 180202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT MON SEP 17 2012 ...GUSTY NORTH TO NORTHWEST WINDS EXPECTED... .COLDER TEMPERATURES AND GUSTY NORTH WINDS ARE EXPECTED OVERNIGHT THROUGH TUESDAY MORNING BEHIND A STRONG COLD FRONT. LMZ521-522-541>543-181015- /O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * NORTHWEST WINDS TO 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY. * WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
329 WHUS73 KGRB 180903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT TUE SEP 18 2012 ...WINDS WILL DIMINISH THIS AFTERNOON...BUT INCREASE AGAIN WEDNESDAY... .COLDER AIR WILL SURGE INTO THE AREA ON NORTHWEST WINDS TODAY. WINDS WILL GRADUALLY DECREASE DURING THE DAY...BE LIGHT FOR A TIME TONIGHT...THEN INCREASE AGAIN WEDNESDAY AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. LMZ521-522-541>543-181715- /O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 403 AM CDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. OCCASIONAL GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN PART OF THE DOOR PENINSULA EARLY THIS MORNING. WINDS WILL START TO DIMINISH DURING THE LATE AFTERNOON. * WAVES OF 4 TO 7 FEET ARE EXPECTED EARLY TODAY...WITH WAVES SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE GUSTS ARE POSSIBLE...ESPECIALLY OVER THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED...AND A GALE WARNING MIGHT EVEN BE NECESSARY FOR THE LAKE. SOUTH FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
679 WHUS73 KGRB 181516 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CDT TUE SEP 18 2012 ...WINDS WILL DIMINISH THIS AFTERNOON...BUT INCREASE AGAIN WEDNESDAY... .COLDER AIR WILL SURGE INTO THE AREA ON NORTHWEST WINDS TODAY. WINDS WILL GRADUALLY DECREASE DURING THE DAY...BE LIGHT FOR A TIME TONIGHT...THEN INCREASE AGAIN WEDNESDAY AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. LMZ521-522-541>543-182100- /O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL START TO DIMINISH DURING THE LATE AFTERNOON. * WAVES OF 4 TO 7 FEET ARE EXPECTED EARLY TODAY...WITH WAVES SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE GUSTS ARE POSSIBLE...ESPECIALLY OVER THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED...AND A GALE WARNING MIGHT EVEN BE NECESSARY FOR THE LAKE. SOUTH FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
243 WHUS73 KGRB 181911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 211 PM CDT TUE SEP 18 2012 ...WINDS WILL DIMINISH LATER THIS AFTERNOON...BUT INCREASE AGAIN WEDNESDAY... .SOUTH WINDS WILL INCREASE AGAIN WEDNESDAY AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. SMALL CRAFT CONDITIONS ARE LIKELY WITH A FEW GALE GUSTS POSSIBLE. LMZ521-522-541>543-190315- /O.EXT.KGRB.SC.Y.0054.000000T0000Z-120918T2300Z/ /O.NEW.KGRB.SC.Y.0055.120919T1500Z-120920T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 211 PM CDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY. * NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH LATER THIS AFTERNOON AND THIS EVENING. * WAVES OF 4 TO 7 FEET ARE EXPECTED LATE THIS AFTERNOON...WITH WAVES SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON OR EARLY EVENING. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE GUSTS ARE POSSIBLE. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. A SOUTH FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY LATE WEDNESDAY. * WINDS...SOUTHERLY WINDS INCREASING TO 30 KNOTS WEDNESDAY...WITH 35 KNOT GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS73 KGRB 182308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 608 PM CDT TUE SEP 18 2012 ...WINDS WILL INCREASE AGAIN WEDNESDAY... .SOUTH WINDS WILL INCREASE AGAIN WEDNESDAY...AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. THESE WINDS WILL GENERATE HIGH WAVES AS WELL. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED...WITH GALE FORCE GUSTS POSSIBLE. LMZ521-522-541>543-190715- /O.EXP.KGRB.SC.Y.0054.000000T0000Z-120918T2300Z/ /O.CON.KGRB.SC.Y.0055.120919T1500Z-120920T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 608 PM CDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE GUSTS ARE POSSIBLE. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. A SOUTH FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY LATE WEDNESDAY. * WINDS...SOUTHERLY WINDS INCREASING TO 30 KNOTS WEDNESDAY...WITH 35 TO 40 KNOT GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FEET WEDNESDAY OVER LAKE MICHIGAN...WITH 3 TO 5 FOOT WAVES OVER THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 3:52 AM CDT, 28 minutes earlier.
Area forecast discussion, Sep 17, 3:52 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT MON SEP 17 2012 .SHORT TERM...TODAY THROUGH TUESDAY MSAS ANALYSIS SHOWS COLD FRONT BISECTING CWA AT 08Z...EXTENDING FROM IMT TO MFI. AREA RADARS/SATELLITE SHOWING BAND OF MODERATE PCPN WITH FEW EMBEDDED TSTMS WELL BEHIND FRONT EXTENDING FROM HYR SOUTHWEST INTO EASTERN SD. THE BAND WAS SHIFTING NORTH AND EAST AND IS EXPECTED TO BE INTO NORTH CENTRAL WI BY DAYBREAK AS UPPER SHORTWAVE MOVES SOUTHEAST THROUGH THE DAKOTAS. FORECAST CONCERNS THIS PERIOD ON PCPN COVERAGE/CHANCES THROUGH THE PERIOD. UPPER PATTERN AMPLIFYING THIS PERIOD WITH COOLER WEATHER EXPECTED AS RIDGE BUILDS OVER THE WEST AND TROF SETTLES INTO THE WESTERN LAKES. MODELS ALL TRIED TO BRING SOME LIGHT PCPN IN OVERNIGHT WITH LEADING EDGE OF FRONT...THOUGH NOTHING COULD GET GOING SOUTH OF WI/MI BORDER IN DRY AIRMASS. HAVE SOME QUESTIONS REGARDING QPF AMOUNTS EVEN THOUGH GOING WITH HIGH POPS. CURRENT FGEN FORCING WEAKENS THIS MORNING...THOUGH EXPECT TO SEE SOME ENHANCEMENT WITH S/W AND RRQ OF JET MAX. COLD AIRMASS(850H TEMPS DOWN TO 0)/NORTH TO NORTHWEST FLOW BEHIND FRONT AND CONTINUE CYCLONIC FLOW WILL LEAD TO CONTINUED SHOWER ACTIVITY THROUGH THE PERIOD OVER THE CWA. LAKE EFFECT SHOWERS TONIGHT INTO TUE AS DELTA T'S APPROACH 20C AND DIURNAL TYPE SHOWER ACTIVITY ON TUE GIVEN STEEP LOW LEVEL LAPSE RATES. SMALL CHANGES MADE TO TEMPS...GOING COOLER BY ONE OR TWO DEGREES EACH PERIOD. .LONG TERM...LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. 500MB RIDGE ACROSS WESTERN NORTH AMERICA AND TROUGH OVER THE EASTERN HALF OF CANADA AND THE UNITED STATES WILL DOMINATE THE WEATHER PATTERN INTO NEXT WEEKEND. THE UPPER AIR PATTERN WILL LEAD TO BELOW NORMAL TEMPERATURES AND PERIODIC CHANCES FOR SHOWERS. TUESDAY NIGHT WILL BE TRICKY WITH RESPECT TO LOW TEMPERATURES. SURFACE RIDGE EXPECTED TO SLIDE ACROSS THE REGION DURING THE EVENING...AND THEN SLIDE TO THE EAST OF THE AREA AFTER MIDNIGHT. CLOUDS AND WINDS WILL BE ON THE INCREASE AFTER MIDNIGHT. HOW QUICK THE WINDS AND CLOUDS RETURN TO THE AREA WILL DETERMINE HOW LOW TEMPERATURES WILL FALL. WITH MOSTLY CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS...TEMPERATURES SHOULD FALL INTO THE UPPER 20S TO LOWER 30S NORTH AND WEST OF GREEN BAY AND THE FOX CITIES AND THEN WILL CLIMB LATE. FROM MARINETTE...GREEN BAY...APPLETON AND OSHKOSH EAST TO THE LAKE...LOW TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 30S WHILE READINGS WILL BE IN THE 40S OVER NORTHERN DOOR COUNTY. NEXT SYSTEM WILL AFFECT THE FORECAST AREA ON WEDNESDAY AND WEDNESDAY NIGHT. THIS SYSTEM WILL BRING A CHANCE OF SHOWERS TO THE AREA. MODELS DO SHOW STEEP MID LEVEL LAPSE RATES AND TOTAL TOTALS OF 45 TO 50 ALONG WITH SOME STRONG 0-6KM SHEAR. MODELS SHOWED LITTLE IN CAPE. LATER SHIFTS MAY NEED TO ADD THUNDER TO THE FORECAST FOR THE PERIODS. AS THE SYSTEM APPROACHES FROM THE NORTH...GUSTY WINDS CAN BE EXPECTED ACROSS NORTHEAST WISCONSIN...ESPECIALLY NEAR THE GAY AND LAKE WHERE THERE WILL BE BETTER MIXING WITH THE COOL AIR ALOFT. OTHERWISE...SYSTEM FOR FRIDAY AND FRIDAY NIGHT THE LAST FEW NIGHTS NOW APPEARS TO BE ARRIVING ON THURSDAY NIGHT AND EXITING THE REGION FRIDAY. THIS WOULD LEAD TO BETTER WEATHER CONDITIONS FOR FRIDAY NIGHT HIGH SCHOOL FOOTBALL. CYCLONIC FLOW AND COOL AIR ALOFT SHOULD TRIGGER SOME SCATTERED SHOWER ACTIVITY SATURDAY AFTERNOON. SUNDAY SHOULD BE DRY AS HIGH PRESSURE DOMINATES THE PATTERN AND WINDS ALOFT GO WESTERLY. BELOW NORMAL TEMPERATURES EXPECTED THROUGH MUCH OF THE PERIOD. && .AVIATION... EXPECT VFR CONDITIONS TO PREVAIL UNTIL LATE TONIGHT. A COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA...REACHING ATW/GRB EARLY MONDAY. PRECIPITATION WILL DEVELOP BEHIND THE FRONT...WITH THE STEADIER SHOWER ACTIVITY ARRIVING IN NC/C WI LATE TONIGHT...AND SPREADING INTO THE FOX VALLEY BY MID MORNING MONDAY. CANNOT RULE OUT THE POSSIBILITY OF SOME THUNDER...BUT CONFIDENCE IS TOO LOW TO INCLUDE A MENTION OF TSTMS AT ANY OF THE TAF SITES. ALTHOUGH MAINLY VFR CIGS ARE NOTED UPSTREAM AT THIS TIME...IT IS EXPECTED THAT CIGS WILL DROP TO MVFR ONCE THE STEADIER PRECIPITATION ARRIVES. SOME IFR CIGS/VSBYS MAY OCCUR OVER NC WI (AND THE RHI TAF SITE) ON MONDAY MORNING...WHEN THE HEAVIEST PRECIPITATION MOVES THROUGH. THE PCPN IS EXPECTED TO TAPER OFF DURING THE LATE AFTERNOON/EARLY EVENING...WITH CIGS RISING TO VFR BY EVG. KIECKBUSCH && .MARINE...COLD AIR MOVING OVER 60 DEG F WATERS OF LAKE MI WILL HELP MIX STRONGER WINDS ALOFT DOWN TO SFC BEHIND COLD FRONT MOVING THROUGH BY EARLY THIS AFTERNOON. GUSTY NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE THIS AFTERNOON INTO TUESDAY. A FEW GUSTS EXPECTED TO 30KTS ALONG BAY OFF DOOR COUNTY AND THROUGH DEATH DOOR REGION. WINDS WILL GRADUALLY SUBSIDE LATE TUESDAY MORNING/AFTERNOON. THE NEXT AREA OF LOW PRESSURE WILL DROP SOUTHEAST OUT OF CANADA ON WEDNESDAY. INCREASING SOUTH/SOUTHWEST WINDS WILL CREATE HIGH WINDS AND WAVES THAT WILL BE HAZARDOUS FOR SMALL CRAFT WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. GUSTS TO NEAR GALE FORCE ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/ECKBERG
Hazardous weather outlook, Sep 16, 3:49 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT SUN SEP 16 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 349 PM CDT SUN SEP 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTH CENTRAL WISCONSIN TUESDAY NIGHT. COLD SENSITIVE PLANTS SHOULD BE BROUGHT INDOORS TO PROTECT THEM FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 349 PM CDT SUN SEP 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT STRONG...PERSISTENT SOUTH OR SOUTHWEST WINDS WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT OVER LAKE MICHIGAN OFF DOOR COUNTY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A COLD FRONT WILL MOVE ACROSS THE AREA ON MONDAY. BEHIND THE DEPARTING COLD FRONT...GUSTY NORTHWEST WINDS ARE EXPECTED TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY EVENING INTO TUESDAY MORNING. LOW PRESSURE APPROACHING WISCONSIN FROM THE NORTHWEST WILL BRING INCREASING SOUTHERLY WINDS AND HIGH WAVES THAT WILL BE HAZARDOUS FOR SMALL CRAFT WEDNESDAY AND WEDNESDAY NIGHT.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.